Skip to Main content Skip to Navigation
Journal articles

Connected operators for the totally asymmetric exclusion process

Abstract : We fully elucidate the structure of the hierarchy of the connected operators that commute with the Markov matrix of the Totally Asymmetric Exclusion Process (TASEP). We prove for the connected operators a combinatorial formula that was conjectured in a previous work. Our derivation is purely algebraic and relies on the algebra generated by the local jump operators involved in the TASEP.
Document type :
Journal articles
Complete list of metadatas

Cited literature [11 references]  Display  Hide  Download

https://hal-cea.archives-ouvertes.fr/cea-02062090
Contributor : Bruno Savelli <>
Submitted on : Friday, March 8, 2019 - 3:25:01 PM
Last modification on : Monday, February 10, 2020 - 6:13:42 PM
Long-term archiving on: : Monday, June 10, 2019 - 11:37:12 AM

File

Golin.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

O. Golinelli, K. Mallick. Connected operators for the totally asymmetric exclusion process. Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2007, 40 (44), pp.13231-13236. ⟨10.1088/1751-8113/40/44/004⟩. ⟨cea-02062090⟩

Share

Metrics

Record views

120

Files downloads

164